# SDR REXA2016090801817

- Difficulty date: September 8, 2016
- Submitted: September 28, 2016
- Operation: Air carrier
- Aircraft: N8969A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7969
- Aircraft time: 24,741 hours, 22,328 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D10015
- Part serial: 2649
- Condition: Inoperative
- Location: Te Flap System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL CAUTION MESSAGE ON  CLIMB THROUGH 11000 FT. NO CONFIG OR POWER CHANGES AT THAT TIME. FLAPS FAILED AT ZERO WITH LEVER AT ZERO.
PERFORMED WIRING AND MEG CHECKS OF LT BPSU HARNESS TO FECU. ALL CHECKS GOOD. REMOVED RT BPSU AND INSTALLED ON LT SIDE. INSTALLED BPSU IAW AMM 27-51-10 ON RT SIDE.  LT BPSU REMOVED. REPLACED FECU IAW AMM 27-51-05. FUNCTIONAL AND OPS CHECKED GOOD.
